Couldn't find what you looking for?

TRY OUR SEARCH!

I had been taking birth control for 7 days when my boyfriend and I ended up having unprotected sex. Afterwards, I bled and now, 2 days later, I've been having brown discharge. What's going on? And could I be pregnant?

Loading...

I have been taking birth control pills for over a month and me and my boyfriend do not have sex too often.. This time however, a day after sex, I am experiencing brown spotting in my knickers. My period is due in a week. Could this be pregnancy? Any advice would be appreciated so I can stop worrying! Thank you!
Reply

Loading...

unlikely...spotting is normal the first three months of taking a birth control pill.

Also, if you have been taking the pill for at least a week when this intercourse occured (the first week of the first pack is the only time your not FULLY protected) the sex wasn't "unprotected" in terms of pregnancy
Reply

Loading...